# SDR 20000505AP009

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORBEAM AT STATION 1130, RBL 36, CORROSION AROUND SCREW HOLES.  REPAIRED FLOORBEAM PER JOSSAIR DWG NR 72R5371137 FROM LBL 65 TO RBL 65.  (M)
